MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA; CATHETER, PTCA, CUTTING/SCORING

PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3515-B
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Details obtained from the france competent authority on 10jul2023: during dilatation of the circumflex artery, the angiosculpt balloon was inflated, but did not deflate and was occlusive in the artery.Additional information obtained from the philips representative on 20jul2023: the angiosculpt device was used to treat a moderately fibrous proximal circumflex artery.The balloon was inflated to 10 atm and deflated with no issues.During removal, difficulty was noted due to the old stent and angulation.A parallel wire and another balloon were used to remove the device.The procedure was completed with a non-angiosculpt device.No patient injury was reported.This adverse event and product problem is being submitted due to the retraction problem, requiring additional intervention for removal.
 
Additional Manufacturer Narrative
Block a: the patient''s dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.Block b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Block g2: foreign- france / other- competent authority.Block h3: the angiosculpt device was not returned for evaluation by the facility, thus no returned product investigation was performed.Block h6: based on the complaint details, it is likely that the patient condition (stent and angulation) caused or contributed to the retraction problem.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT EVO RX PTCA
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
719377-8986
MDR Report Key17375402
Report Number3005462046-2023-00025
Device Sequence Number3715553
Product Code NWX
UDI-Device Identifier00813132026936
UDI-Public(01)00813132026936(11)230301(17)260301(10)G23030001
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number2200-3515-B
Device Catalogue Number2200-3515-B
Device Lot NumberG23030001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC: 6F LAUNCHER GUIDE CATHETER; TERUMO: 0.014" RUNTHROUGH GUIDEWIRE; TERUMO: 6F INTRODUCER SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown